# SDR HNAA2012020105481

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 58,711 hours, 64,981 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85330150103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UNDERFLOOR CABIN STR 31 CORRODED BETWEEN STA X445.00 AND X467.00.  REPLACED WITH NEW PARTS AND INSTALLED WITH SOLID RIVETS IAW RD8-53-1834, RD8-51-015 AND DWG 85330028.
